# SDR VNAA2016121100015

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 30,436 hours, 30,435 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 08260H2241
- Condition: Cracked
- Location: Cockpit
- Part time: 19,207 hours, 18,865 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN’S SIDE WINDSHIELD CRACKED DURING CLIMB AT 14000 FEET. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, REMOVED AND REPLACED THE CAPTAIN’S SIDE WINDSHIELD AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
